# SDR ABXA20240116309

- Difficulty date: January 13, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 102,307 hours, 45,872 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0856LU5
- Part serial: 308513
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 10,837 hours, 3,917 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER STARTING NUMBER 2 ENGINE WHILE TAXI OUT  CAPTAIN PITOT STATUS AND OVERHEAD CAPTAIN PITOT LIGHT CAME ON. AC RETURNED TO GATE AND MAINTENANCE GROUNDED AC . TROUBLE SHOT AND REMOVED AND REPLACED CAPTAINS PITOT STATIC PROBE IAW B767 AMM 34-11-01. PERFORMED LEAK TEST IAW B767 AMM- 34-11-01-00-73-811 AND 34-11-01-00-730-804. LEAK TEST GOOD.AC WAS RETURNED TO SERVICE FOR DEPARTURE .
